# SDR WX0A070528

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Part number: 3932140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR MOUNT CHANNEL HAS HEAVY CORROSION LBL 3 AT FS 1124, 1130 AND 1175.  REMOVED AND REPLACED FLOOR MOUNT CHANNEL EXTRUSION P/N 3932140.
